# SDR DALA2023092707964

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,409 hours, 3,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ON SERVICE CHECK CABIN FLOOR PROX EMERGENCY ESCAPE LIGHT AT SEAT ROW 38JH FOUND TO BE INOP. CORRECTIVE ACTION: FOUND WALL TO SEAT CONNECTION CABLE BROKEN, REPAIRED RED CONNECTOR. (4653714)
